Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.org/journal/jqis
E-mail: jqis@scirp.org
"Undulatory Theory with Paraconsistent Logic (Part II): Schrödinger Equation and Probability Representation"
written by João Inácio Da Silva Filho,
published by Journal of Quantum Information Science, Vol.6 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top